# SDR DHL2004873549

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME MISDRILLED HOLE AT STA 1200.000, L-12R TO L-13R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W90-R19, REV:IR DATED 11-22-04 FAA FORM 8110-3 DATED 11-29-04.  REMOVED EXISTING DAMAGED FRAME SPLICE PLATE AND FASTENERS IAW DWG W90-R19, SRM 51-1-21 PG 1, SRM 51-1-20D.  FABRICATED EXTERNAL REPAIR DOUBLER STRAP (AL7075-T6 0.090) AND FRAME SPLICE PLATE (7075T6 0.063) IAW DWG W90-R19.  CLEANED, TREATED AND PRIMED MISDRILLED HOLES AREA IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097AD5) IAW SRM 51-1-21 PG 1, DWG W90-R19.  INSTALLED EXTERNAL REPAIR DOUBLER STRAP AND FRAME SPLICE PLATE WITH NEW FASTENERS IAW DWG W90-R19, SRM 51-1-21 PG 1.
